# SDR SWAA2023070357861

- Difficulty date: June 11, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 45,425 hours, 27,767 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT LAV EXTERIOR SERVICE DOOR EXTERNAL SKIN FWD CORNER MKD DOT<[01] REF TASK CARD TTG8Q00LJR0Z FOR TOILET SERVICE DOOR REPLACEMENT.;[02] VERIFIED STEP #1. TRANSFER CARD.
